MathSciNet Relay Station
MathSciNet bibliographic data
MR2050077 65N50 (65N12 65N30 65Y20 68W25 68W40)
Binev, Peter; Dahmen, Wolfgang; DeVore, Ron Adaptive finite element methods with convergence rates. Numer. Math. 97 (2004), no. 2, 219–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement